Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 421, NWS Norman, OK

June 8, 2009Grant County, Kay County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 8, 2009, 12:22 AM CDT for Grant County, Kay County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2009, 12:22 AM CDT (05:22 UTC)
Expired
Jun 8, 2009, 1:15 AM CDT
In force
53 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Grant County, OK, Kay County, OK

The radar

The Vance AFB radar (KVNX), 76 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2009-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2606 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2009-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2606 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1845 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 080522
SVROUN
OKC053-071-080615-
/O.NEW.KOUN.SV.W.0421.090608T0522Z-090608T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1222 AM CDT MON JUN 8 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  NORTHWESTERN KAY COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 115 AM CDT

* AT 1222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES SOUTHWEST OF RENFROW...MOVING NORTHEAST
  AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH AND HAIL TO THE SIZE OF PENNIES...

* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BRAMAN...
  CHILOCCO...MEDFORD AND RENFROW.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 227 AND 235.

LAT...LON 3697 9684 3676 9777 3692 9788 3701 9767
      3700 9684
TIME...MOT...LOC 0522Z 246DEG 32KT 3689 9771

$$
1 follow-up statement
000 
WWUS54 KOUN 080534
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1234 AM CDT MON JUN 8 2009

OKC053-071-080615-
/O.CON.KOUN.SV.W.0421.000000T0000Z-090608T0615Z/
KAY OK-GRANT OK-
1234 AM CDT MON JUN 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHEASTERN GRANT AND NORTHWESTERN KAY COUNTIES...

AT 1233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM 9 MILES EAST OF RENFROW...AND ANOTHER 
STRENGTHENING STORM 8 MILES WEST OF MEDFORD...BOTH MOVING NORTHEAST 
AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF NICKELS...

* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BRAMAN...
  CHILOCCO...MEDFORD AND RENFROW.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 226 AND 235.

LAT...LON 3697 9684 3676 9777 3692 9788 3701 9767
      3700 9684
TIME...MOT...LOC 0533Z 246DEG 32KT 3677 9790 3691 9752

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 10:53 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 7, 10:53 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT SUN JUN 7 2009

.AVIATION...
06Z TAFS BASED MAINLY ON 00Z NAM AND ASSOCIATED MOS. COLD FRONT
ENTERING NW OK WILL SLOW/STALL AND WEAKEN OVER OK AND NTX MON WITH
WINDS BECOMING E IN ALL AREAS. LOW CIGS LOCALLY TO MVFR MAY SPREAD
INTO SOME AREAS BEHIND FRONT. ELEVATED CONVECTION INCREASING AFTER
00Z PROMPTING A VCTS IN ALL TAFS.

&&

.PREV DISCUSSION... /ISSUED 942 PM CDT SUN JUN 7 2009/

UPDATE...
HIGH WIND WARNING HAS BEEN ISSUED FOR MUCH OF SOUTH CENTRAL
OKLAHOMA...AS WELL AS PORTIONS OF WESTERN NORTH TEXAS...IN
RESPONSE TO DECAYING TSTMS OVER SOUTH CENTRAL OKLAHOMA. WIND GUSTS
TO NEAR 60 MPH HAVE BEEN RECORDED IN SOUTHERN GRADY COUNTY...AND
STRONG WINDS MAY REACH SOUTHERN PORTIONS OF THE OKLAHOMA CITY
METRO AREA WITHIN THE HOUR. IN ADDITION TO THE STRONG WINDS...SOME
LOCATIONS MAY EXPERIENCE CONDITINONS QUICKLY BECOMING VERY WARM
AND VERY DRY.

OTHERWISE...PRECIP CHANCES FOR THIS EVENING HAVE BEEN UPDATED.

PREV DISCUSSION... /ISSUED 210 PM CDT SUN JUN 7 2009/

DISCUSSION...
A COLD FRONT THAT WILL ARRIVE IN NORTHWEST OKLAHOMA EARLY MONDAY
WILL AFFECT WEATHER NEARLY ALL WEEK. IN THE MEANTIME A DRY LINE
MOVING INTO WEST CENTRAL AND NORTHWEST OKLAHOMA MAY BECOME A FOCUS
FOR THUNDERSTORMS THIS EVENING WHEN THE PROXIMITY OF AN UPPER-
LEVEL TROUGH BRINGS MORE FAVORABLE LAPSE RATES. LOW POPS EXIST FOR
PART OF NORTHERN OKLAHOMA TONIGHT FOR THIS. MOST OF THE WEEK A
LARGE-SCALE UPPER TROUGH WILL KEEP FAST SOUTHWEST FLOW OVER THE
SOUTHERN PLAINS WITH THE PROBABILITY OF WEAK AND EMBEDDED SMALLER
WAVES. EFFECTIVE WEATHER WILL BE MADE BY THE COINCIDENCE OF THESE
FEATURES AND THE FRONT THAT IS EXPECTED TO MOVE BACK AND FORTH
ACROSS OKLAHOMA. ALL OF THIS WILL BE TEMPERATED AT TIMES BY STRONG
TEMPERATURES IN THE MID-LEVELS. THE CURRENT IDEA IS THAT THE COLD
FRONT MONDAY WILL DO LITTLE TO GENERATE SHOWERS UNDERNEATH A
STRONG INVERSION UNTIL THE EVENING. BY THIS TIME THE FRONT IS
EXPECTED TO BE IN SOUTHEAST OKLAHOMA WHERE THE BEST CHANCE FOR
THUNDERSTORMS WILL OCCUR. THE FRONT WILL MOVE NORTH INTO THE
NORTHERN HALF OF OKLAHOMA TUESDAY. BY TUESDAY NIGHT UPPER FLOW AND
A LOWER-LEVEL JET WILL BE CONDUCIVE FOR SHOWERS AND THUNDERSTORMS
OVER A LARGER AREA. THE PASSAGE OF AN UPPER LEVEL TROUGH IN THE
POLAR WESTERLIES IS EXPECTED TO PUSH A COLD FRONT INTO OKLAHOMA
WEDNESDAY WHEN THUNDERSTORM CHANCES WILL AGAIN BE ENHANCED. THE
FRONTAL ZONE WILL LIKELY LINGER THURSDAY AND FRIDAY. THE ACTIVE
SOUTHWEST FLOW ALOFT IS EXPECTED TO PERSIST INTO THE WEEKEND.
THERE ARE THUNDERSTORM CHANCES EACH DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  91  70  92 /  10  10  30  20
HOBART OK         68  93  69  95 /  10  10  20  20
WICHITA FALLS TX  70  97  72  97 /  30  10  20  10
GAGE OK           55  88  62  88 /  20  10  20  20
PONCA CITY OK     68  89  70  88 /  20  10  30  30
DURANT OK         70  91  72  92 /  10  10  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 1 AM CDT MONDAY FOR OKZ023-027>029-
     038>042-044>047-050-051.

TX...HIGH WIND WARNING UNTIL 1 AM CDT MONDAY FOR TXZ090.

&&

03/24/24
Hazardous weather outlook, Jun 7, 10:27 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1027 PM CDT SUN JUN 7 2009

OKZ004>048-050>052-TXZ083>090-081000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1027 PM CDT SUN JUN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS WESTERN NORTH
TEXAS AND FAR SOUTHERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS...AS WELL AS
PORTIONS OF SOUTHERN OKLAHOMA SOUTH OF A LINE FROM FREDERICK TO
GRANDFIELD.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 1 AM.

IMPACTS...
LARGE HAIL AROUND ONE INCH IN DIAMETER.

WIND GUSTS TO 60 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS OVERNIGHT.

DISCUSSION...
ISOLATED SEVERE STORMS WILL BE POSSIBLE ACROSS THE SLIGHT RISK AREA
UNTIL JUST AFTER MIDNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG TO SEVERE WIND GUSTS WILL BE POSSIBLE ACROSS PORTIONS OF
SOUTH CENTRAL OKLAHOMA...AS WELL AS WESTERN NORTH TEXAS...IN
ASSOCIATION WITH A DECAYING THUNDERSTORM COMPLEX. REFER TO THE HIGH
WIND WARNING FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
ON MONDAY...A COLD FRONT WILL STALL IN SOUTHEAST OKLAHOMA AND
WESTERN NORTH TEXAS. THERE IS A SLIGHT RISK OF SEVERE STORMS SOUTH
OF A LINE FROM SEMINOLE TO LAWTON...AND EAST OF A LINE FROM LAWTON
TO ARCHER CITY. STRONG HEATING WILL BE REQUIRED TO OVERCOME THE
CAP...SO THUNDERSTORMS ARE EXPECTED TO BEGIN EARLY MONDAY
EVENING...AND THEN EXPAND IN COVERAGE WHEN A LOW LEVEL JET CREATES
GREATER LIFT NORTH OF THE FRONT MONDAY NIGHT. MODERATE INSTABILITY
AND STRONG WIND SHEAR WILL ALLOW FOR A FEW SUPERCELLS WITH LARGE
HAIL.

ON TUESDAY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS
WESTERN...CENTRAL...AND NORTHERN OKLAHOMA. THE FRONT WILL LIFT
TOWARD NORTHERN OKLAHOMA...WITH A DRYLINE FORMING IN WESTERN
OKLAHOMA. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED LATE IN THE
DAY...POTENTIALLY FOLLOWED BY A LARGE COMPLEX OF STORMS MOVING
SOUTHEAST ALONG THE FRONT. IN THE SECOND HALF OF THE WEEK...THE
FRONTAL BOUNDARY WILL REMAIN NEAR OKLAHOMA AND NORTH TEXAS...BENEATH
AN ACTIVE SOUTHERN BRANCH OF THE JET STREAM. THIS WILL MAINTAIN A
CHANCE OF THUNDERSTORMS EACH DAY.

OTHER HAZARDOUS WEATHER...
THUNDERSTORMS ON MONDAY AND TUESDAY MAY PRODUCE LOCALLY HEAVY RAIN
AND FLOODING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM MONDAY.

In the hours before

Special weather statement, Jun 7, 9:38 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
938 PM CDT SUN JUN 7 2009

OKZ023-027-028-038>042-044>047-050-051-080330-
LOVE OK-CADDO OK-GRADY OK-MCCLAIN OK-COTTON OK-JEFFERSON OK-MURRAY
OK-JOHNSTON OK-COMANCHE OK-GARVIN OK-MARSHALL OK-PONTOTOC OK-CARTER
OK-STEPHENS OK-
938 PM CDT SUN JUN 7 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CARTER...COMANCHE...
COTTON...GARVIN...GRADY...JEFFERSON...JOHNSTON...LOVE...MARSHALL...
MCCLAIN...MURRAY...PONTOTOC AND STEPHENS COUNTIES.

STRONG WINDS... OVER 50 MPH IN SOME AREAS AND GUSTING OVER 60 MPH
LOCALLY... WILL BE POSSIBLE THROUGH THE EVENING OVER MUCH OF SOUTH
CENTRAL OKLAHOMA AND PARTS OF CENTRAL OKLAHOMA AS FAR NORTH AS SOUTH
SIDES OF THE OKLAHOMA CITY AREA. THE WINDS WILL BE ASSOCIATED WITH A
WEAKENING CLUSTER OF SHOWERS AND THUNDERSTORMS... WHICH AT 930 PM
WAS MOVING EAST AND APPROACHING THE I-35 CORRIDOR... FROM THE
PURCELL AREA SOUTH TO NEAR ARDMORE AND MARIETTA. THE STRONG WINDS
MAY LAST WELL INTO THE NIGHT IN SOME AREAS... AND MAY BE ACCOMPANIED
BY A 5 TO 15 DEGREE RISE IN TEMPERATURES.
Local storm report, Jun 7, 9:56 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
956 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     NON-TSTM WND GST RUSH SPRINGS            34.78N 97.96W
06/07/2009  M65 MPH          GRADY              OK   BROADCAST MEDIA

            THE GUST WAS MEASURED ON THE SOUTH SIDE OF TOWN. RELAYED
            BY KWTV-9.

0950 PM     NON-TSTM WND GST 6 SSW WASHINGTON        34.98N 97.52W
06/07/2009  M71 MPH          MCCLAIN            OK   MESONET

&&

TY
Special weather statement, Jun 7, 11:33 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1133 PM CDT SUN JUN 7 2009

OKZ026-030>032-042-080515-
LINCOLN OK-POTTAWATOMIE OK-SEMINOLE OK-HUGHES OK-PONTOTOC OK-
1133 PM CDT SUN JUN 7 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES...LINCOLN...
PONTOTOC...POTTAWATOMIE AND SEMINOLE COUNTIES.

DISSIPATING SHOWERS OVER PORTIONS OF SEMINOLE...HUGHES...AND COAL
COUNTIES WILL CREATE STRONG AND POSSIBLY DAMAGING WINDS OVER THESE
COUNTIES AND THOSE FARTHER NORTH TOWARD LINCOLN COUNTY. LOCATIONS
AROUND SEMINOLE...PRAGUE...HOLDENVILLE...AND WETUMKA STAND THE
GREATEST CHANCE OF SEEING DAMAGING WINDS. WIND GUSTS AROUND 60 MPH
WILL BE POSSIBLE THROUGH AT LEAST MIDNIGHT.
Local storm report, Jun 7, 11:35 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1135 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     2 WSW WOODWARD          36.42N 99.42W
06/07/2009  M58.00 MPH       WOODWARD           OK   MESONET

0540 PM     TSTM WND DMG     CAPRON                  36.90N 98.58W
06/07/2009                   WOODS              OK   FIRE DEPT/RESCUE

            AN EIGHT INCH DIAMETER TREE LIMB WAS DOWNED.

0620 PM     TSTM WND DMG     CROWELL                 33.98N 99.72W
06/07/2009                   FOARD              TX   FIRE DEPT/RESCUE

            A GRAIN ELEVATOR WAS BLOWN DOWN ON THE SOUTH SIDE OF
            TOWN.

0620 PM     TSTM WND DMG     CROWELL                 33.98N 99.72W
06/07/2009                   FOARD              TX   AMATEUR RADIO

            POWER LINES ARE DONWED ACROSS HIGHWAY 70 IN CROWELL.
            SIGNS WERE ALSO BLOWN DOWN AND A ROOF WAS DAMAGED AT A
            RESIDENCE. THE TIME IS ESTIMATED.

0635 PM     HAIL             14 SW CROWELL           33.84N 99.90W
06/07/2009  E0.75 INCH       FOARD              TX   PUBLIC

0656 PM     HAIL             8 SSE CROWELL           33.88N 99.67W
06/07/2009  E0.88 INCH       FOARD              TX   PUBLIC

            40 TO 50 MPH WIND WAS ALSO RERORTED.

0719 PM     HAIL             3 W LOCKETT             34.08N 99.42W
06/07/2009  E0.75 INCH       WILBARGER          TX   PUBLIC

0743 PM     HAIL             11 WSW GRAYBACK         33.92N 99.35W
06/07/2009  E0.75 INCH       WILBARGER          TX   PUBLIC

0900 PM     NON-TSTM WND GST RUSH SPRINGS            34.78N 97.96W
06/07/2009  M65.00 MPH       GRADY              OK   BROADCAST MEDIA

            THE GUST WAS MEASURED ON THE SOUTH SIDE OF TOWN. RELAYED
            BY KWTV-9.

0900 PM     NON-TSTM WND GST 4 WNW RUSH SPRINGS      34.80N 98.02W
06/07/2009  M58.00 MPH       GRADY              OK   MESONET

            WIND GUSTS OF 58 MPH WERE REPORTED FOR 5 TO 10 MINUTES.
            POWER LINES WERE DOWNED ON THE NORTH SIDE OF RUSH SPRINGS
            WITH POWER OUT IN TOWN.

0950 PM     NON-TSTM WND GST 6 SSW WASHINGTON        34.98N 97.52W
06/07/2009  M71.00 MPH       MCCLAIN            OK   MESONET

1055 PM     NON-TSTM WND GST SHAWNEE                 35.34N 96.92W
06/07/2009  M65.00 MPH       POTTAWATOMIE       OK   BROADCAST MEDIA

            THE WIND GUST WAS MEASURED ON THE EAST SIDE OF SHAWNEE.
            RELAYED BY KWTV-9.

&&

TY
Local storm report, Jun 7, 11:43 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1143 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     NON-TSTM WND GST ELGIN                   34.78N 98.29W
06/07/2009  M63 MPH          COMANCHE           OK   FIRE DEPT/RESCUE

            POWER LINES WERE DOWNED 3 MILES NORTH OF ELGIN ON WATTS
            ROAD. THE REPORT WAS RELAYED BY THE COVE ACRES VOL. FIRE
            DEPARTMENT.

&&

TY
Local storm report, Jun 8, 12:08 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1208 AM CDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     NON-TSTM WND DMG TECUMSEH                35.26N 96.93W
06/07/2009                   POTTAWATOMIE       OK   EMERGENCY MNGR

            TREE DAMAGE WAS REPORTED FROM TECUMSEH, NORTH TO HIGHWAY
            3. THREE FOOT DIAMETER TREE LIMBS WERE DOWNED, AND SOME
            SHINGLES WERE BLOWN OFF OF SEVERAL ROOFTOPS.

&&

TY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:29 PM CDTSevere Thunderstorm WarningOUNTillman61 min
Jun 7, 9:51 PM CDTHigh Wind WarningOUNCaddo, Carter, Cleveland, Coal, Comanche, Cotton and 14 more3 hr
Jun 8, 12:43 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major47 min
Jun 8, 1:30 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Noble60 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.